# SDR COMA0260016

- Difficulty date: December 26, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,931 hours, 19,138 cycles
- Engine: Ge CF343A1
- Engine time: 10,883 hours, 10,297 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807407
- Condition: Faulty
- Location: L/H
- Part time: 10,883 hours, 10,297 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5959 L/H ENGINE HIGH OIL TEMP AND LOW OIL PRESSURE I.F.S.D.REPLACED L/H ENGINE
